# SDR CA090401008

- Difficulty date: February 2, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 17,039 hours, 13,953 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LT MAIN GEAR COLLAPSED WHILE THE ACFT WAS PULLED OUT OF THE HANGAR. THE NOSE OF THE ACFT HAD TO BE RAISED SO THE VERTICAL STABILIZER WOULD CLEAR THE UPPER DOOR FRAME. MX RAISED THE ACFT WITH GROUND EQUIPMENT AND SECURED THE GEAR DOWN.  THE ACFT WAS INSPECTED, THE EXTERNAL CARGO COMPARTEMENT WAS SEVERELY DAMAGED BUT PREVENTED THE AIRFRAME FROM CONTACTING THE GROUND. THE DAMAGES WERE LIMITED TO THE DRAG LEG AND THE RETRACT MECHANISM.  A FERRY PERMIT WAS AUTHORIZED AND THE ACFT WAS FLOWN TO A MX BASE. THE TECH LOGS REVEALED THAT THERE WAS NO RECENT MX ON LANDING GEARS. THE ACFT WAS RECENTLY ACQUIRED BY THE OPERATOR.   THE DAMAGED ACTUATOR WAS REPLACED AND SENT TO THE AUTHORISED DEALER FOR EXPERTISE. THE DAMAGED PARTS WERE REPLACED. RETRACTION TEST WERE CARRIED OUT AND THE ACFT WAS RELEASED FOR SERVICE.
